# SDR CALA2025081507834

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 114,740 hours, 26,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ROPE HANGING FROM BOTTOM OF DOOR REINSTALLED SLIDE COVER LOWER STRAP, REF AMM 25-26-01.
